# SDR 06FDEA03906

- Difficulty date: November 6, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11
- Aircraft serial: 48623
- Aircraft time: 31,597 hours, 4,608 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Chipped
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AT STA 895 LONGERON 41 RT DOOR CUTOUT AREA FOUND SKIN WITH EDGE CHIPPED OFF AS MARKED.  DAMAGE ALONG EDGE OF FWD CARGO DOOR CUTOUT AREA AT STA 895 LONGERON 41 RT REMOVED APPROX 2" X 1/4" AND REPAIR CARRIED OUT AS PER SRM 53-50-00 FIG 16 VOL I  AND CLASSIFIED AS MAJOR PER GMM 6-2-100.
